Biblioteca de la Universidad Complutense de Madrid

On the Relationship between Interpolation of Banach Algebras and Interpolation of Bilinear Operators

Impacto

Cobos, Fernando y Fernández-Cabrera, Luz M. (2010) On the Relationship between Interpolation of Banach Algebras and Interpolation of Bilinear Operators. Canadian Mathematical Bulletin, 53 (1). pp. 51-57. ISSN 0008-4395

URL Oficial: http://cms.math.ca/10.4153/CMB-2010-009-1




Resumen

We show that if the general real method (. , .)(Gamma) preserves the Banach-algebra Structure, then a bilinear interpolation theorem holds for (. , .)(Gamma).


Tipo de documento:Artículo
Palabras clave:real interpolation, bilinear operators, Banach algebras real interpolation, bilinear operators, Banach algebras Weakly Compact Homomorphisms; Real Interpolation; Factorization; Spaces
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15432
Depositado:30 May 2012 08:59
Última Modificación:25 Oct 2013 14:01

Sólo personal del repositorio: página de control del artículo